Asymptotic behavior of singular Sturm–Liouville problems for large parameter in the case of nearby transition points
Differencialʹnye uravneniâ, Tome 5 (1969) no. 2, pp. 313-325
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_2_a9,
author = {S. Yu. Slavyanov},
title = {Asymptotic behavior of singular {Sturm{\textendash}Liouville} problems for large parameter in the case of nearby transition points},
journal = {Differencialʹnye uravneni\^a},
pages = {313--325},
year = {1969},
volume = {5},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_2_a9/}
}
TY - JOUR AU - S. Yu. Slavyanov TI - Asymptotic behavior of singular Sturm–Liouville problems for large parameter in the case of nearby transition points JO - Differencialʹnye uravneniâ PY - 1969 SP - 313 EP - 325 VL - 5 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1969_5_2_a9/ LA - ru ID - DE_1969_5_2_a9 ER -
S. Yu. Slavyanov. Asymptotic behavior of singular Sturm–Liouville problems for large parameter in the case of nearby transition points. Differencialʹnye uravneniâ, Tome 5 (1969) no. 2, pp. 313-325. http://geodesic.mathdoc.fr/item/DE_1969_5_2_a9/